| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Earlier issues
Back

Research Article

ScienceAsia 28 (2002) : 401-405 |doi: 10.2306/scienceasia1513-1874.2002.28.401

 

Some New Classes of Permutation Polynomials


, Suphawan Janphaisaenga, *, Vichian Laohakosolb and Ajchara Harnchoowongc


ABSTRACT: The problem of characterizing permutation polynomials over a finite field is considered. New classes of permutation polynomials are derived extending earlier works of Lidl-Niederreiter, Small and Mollin-Small.

Download PDF


a Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand.
b Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand.
c Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand.

*Corresponding author, E-mail: -

Received 24 May 2001, Accepted 19 Mar 2002